Alert archive / Texas / Lake Wind Advisories in 2020
Lake Wind Advisory 21, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Aug 27, 2020, 3:02 PM CDT for 13 counties in Texas; McCurtain County, Oklahoma. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2020, 3:02 PM CDT (20:02 UTC)
- Expired
- Aug 27, 2020, 5:06 PM CDT
- In force
- 2 hr
- Issued by
- NWS Shreveport, LA
Counties McCurtain County, OK, Angelina County, TX, Camp County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Morris County, TX, Nacogdoches County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 107 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
555 WWUS74 KSHV 272002 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 302 PM CDT Thu Aug 27 2020 OKZ077-TXZ096-108>111-124-125-136-149-281000- /O.CAN.KSHV.WI.Y.0001.000000T0000Z-200828T0000Z/ /O.NEW.KSHV.LW.Y.0021.200827T2002Z-200828T0000Z/ /O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/ McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Cherokee- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Jacksonville, and Rusk 302 PM CDT Thu Aug 27 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...For the Lake Wind Advisory, northwest winds 10 to 20 mph. For the Heat Advisory, heat index values up to 107 expected. * WHERE...In Oklahoma, McCurtain County. In Texas, Red River County, Franklin County, Titus County, Camp County, Morris County, Wood County, Upshur County, Smith County and Cherokee County. * WHEN...For the Lake Wind Advisory, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Northwesterly winds have begun to diminish behind Hurricane Laura, but sustained winds between 10 and 20 mph with higher gusts will persist until sunset. A combination of heat and humidity will lead to heat index values between 105 and 109 degrees on Friday. This heat will be especially dangerous due to power outages from Hurricane Laura. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ137-150-152-165-281000- /O.NEW.KSHV.LW.Y.0021.200827T2002Z-200828T0000Z/ /O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/ Gregg-Rusk-Nacogdoches-Angelina- Including the cities of Longview, Henderson, Nacogdoches, and Lufkin 302 PM CDT Thu Aug 27 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... * WHAT...For the Lake Wind Advisory, west winds 5 to 15 mph. For the Heat Advisory, heat index values up to 109 expected. * WHERE...Gregg County, Rusk County, Nacogdoches County and Angelina County. * WHEN...For the Lake Wind Advisory, until 7 PM CDT this evening. For the Heat Advisory, from 10 AM to 7 PM CDT Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Northwesterly winds have begun to diminish behind Hurricane Laura, but sustained winds between 10 and 20 mph with higher gusts will persist until sunset. A combination of heat and humidity will lead to heat index values between 105 and 109 degrees on Friday. This heat will be especially dangerous due to power outages from Hurricane Laura. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-281000- /O.NEW.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall, Carthage, Center, San Augustine, Hemphill, and Pineland 302 PM CDT Thu Aug 27 2020 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...From 10 AM to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...A combination of heat and humidity will lead to heat index values between 105 and 109 degrees on Friday. This heat will be especially dangerous due to power outages from Hurricane Laura. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 09
1 follow-up statement
261 WWUS74 KSHV 272206 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 506 PM CDT Thu Aug 27 2020 OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-280615- /O.CAN.KSHV.LW.Y.0021.000000T0000Z-200828T0000Z/ /O.CON.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/ McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk-Nacogdoches-Angelina- Including the cities of Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Tyler, Longview, Jacksonville, Rusk, Henderson, Nacogdoches, and Lufkin 506 PM CDT Thu Aug 27 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... ...LAKE WIND ADVISORY IS CANCELLED... * WHAT...Heat index values up to 108 expected. * WHERE...Portions of southeast Oklahoma and east and northeast Texas. * WHEN...From 10 AM to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...A combination of heat and humidity will lead to heat index values between 105 to 110 degrees on Friday. This heat will be especially dangerous due to power outages from Hurricane Laura. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-280615- /O.CON.KSHV.HT.Y.0009.200828T1500Z-200829T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Atlanta, Linden, Hughes Springs, Queen City, Jefferson, Marshall, Carthage, Center, San Augustine, Hemphill, and Pineland 506 PM CDT Thu Aug 27 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of north central and northwest Louisiana, south central and southwest Arkansas and east and northeast Texas. * WHEN...From 10 AM to 7 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...A combination of heat and humidity will lead to heat index values up to 105 degrees on Friday. This heat will be especially dangerous due to power outages from Hurricane Laura. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 04
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Aug 27, 1:05 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 27, 1:05 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
105 PM CDT Thu Aug 27 2020
.UPDATE...
See below for the 27/18z Aviation Discussion.
Tornado Watch #454 has been trimmed further as Tropical Storm
Laura progresses northward.
&&
.AVIATION...
For the 27/18z TAFs, Tropical Storm Laura continues to move
northward across Northern Louisiana and into Southern Arkansas.
The center of the storm should exit our area and move into
Central Arkansas by 27/00z. Strong sustained winds of 20 to 30
kts with gusts approaching 50 kts will persist east of the center
at KELD and KMLU for a few more hours. Farther west at KTXK and
KSHV, wind speeds will be lower, but gusts between 30 and 40 kts
will persist through 28/00z. Otherwise, the rain and wind speeds
should diminish from southwest to northeast along with improving
ceilings as Laura moves away. Another band of showers and
thunderstorms may develop near the Interstate 20 corridor late in
the period just have sunrise Friday morning.
CN
&&
PREV DISCUSSION... /issued 433 AM CDT Thu Aug 27 2020/
SHORT TERM.../Today through Friday/
Hurricane Laura made landfall as a massive Category 4 storm
around midnight near Cameron, Louisiana...
Bottom line up front...Laura will likely set the standard for a
near worst case scenario with a landfalling tropical system in our
region. Several factors are contributing to this outlook, namely
the strength of Laura at landfall combined with movement at near
15 mph almost due northward, which will bring the northern eyewall
into lower Toledo Bend around 6 AM this morning with winds still
expected to be easily hurricane force by this time. Based on this
current movement, the threat of hurricane force winds is becoming
a greater concern up to the I-20 corridor in NW Louisiana so have
expanded the Hurricane Warning to add additional parishes farther
north and east to include Caddo, Bossier, Webster, Claiborne,
Bienville, Lincoln, Jackson, Winn and Grant. Meanwhile, Angelina
and Nacogdoches counties in East Texas were both downgraded to a
Tropical Storm Warning due to the stronger winds being more east
of Laura's center of circulation. This aligns well with NHC's new
track guidance forecast with Laura still a minimal hurricane over
NW Louisiana by late morning approaching the midday timeframe.
Farther west, Cherokee and Morris counties were dropped from the
Tropical Storm Warning and replaced with a Wind Advisory. Finally,
a few counties were dropped from the Flash Flood Watch including
Wood, Smith, and Cherokee in East Texas. Farther east, the threats
of flash flooding remain across much of the region and tornadoes
mainly across our eastern half to the east of Laura's center where
SPC has a Slight Risk highlighted through the rest of today.
After we move into the afternoon and evening hours, Laura will
weaken to a tropical storm as the center moves into southern
Arkansas with winds and heavy rain gradually diminishing farther
south. In its wake, however, we will see the brunt of Laura's
impacts as widespread power outages are likely given the wind
speeds anticipated over much of the southern half of the region.
In addition, flooding may continue as well with runoff from the
heavy rain that is expected across areas in the Flash Flood Watch.
Therefore, safety will be paramount as damage assessments begin,
and those reminders include avoiding areas near any downed power
lines and flooded roadways. Look for the threat of scattered shwrs
to continue overnight as lift increases along the trailing edge of
Laura's remnants. Additional rainfall will only compound residual
flooding issues that may be ongoing, but the general trend should
be for a diminishing flood threat beyond tonight with the Flash
Flood Watch set to expire at 7 AM on Friday.
Any lingering convection will gradually begin to taper off from NW
to SE through the day on Friday with temperatures rebounding well
into the 80s and even some lower to mid 90s across our western
zones.
/19/
LONG TERM.../Friday Night through Wednesday Night/
Elongated trough extending from the Texas coast into north Louisiana
and points northeastward will linger through the weekend providing
enough instability to support diurnally driven convection each day.
Best coverage for rainfall will be late in the weekend Sunday
afternoon as a low to mid-level trough translates east across the
northern gulf coast in conjunction with a couple of weak surface
boundaries. A surface low to deepen across the Red River Valley on
Tuesday supporting continued rain chances through the end of the
forecast period.
Temperatures each day to range from highs in the upper 80s to lower
90s and lows in the low to mid 70s. Lingering moisture from Laura to
possibly support heat index values around 100 degrees each
afternoon across portions of deep east Texas. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 73 92 75 / 100 60 50 10
MLU 85 75 90 75 / 100 60 70 20
DEQ 83 70 90 73 / 80 80 40 20
TXK 79 71 89 74 / 100 80 50 20
ELD 79 70 88 73 / 100 80 50 20
TYR 86 74 95 75 / 50 30 30 10
GGG 81 72 94 75 / 90 40 30 10
LFK 90 74 95 75 / 50 30 50 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Friday morning for ARZ050-051-059>061-
070>073.
Tropical Storm Warning for ARZ050-051-059>061-070>073.
LA...Flash Flood Watch through Friday morning for LAZ001>006-010>014-
017>022.
Tropical Storm Warning for LAZ001>006-010>014-017>022.
OK...Flash Flood Watch through Friday morning for OKZ077.
Wind Advisory until 7 PM CDT this evening for OKZ077.
TX...Flash Flood Watch through Friday morning for TXZ096-097-111-112-
126-138-151-153-166-167.
Tropical Storm Warning for TXZ097-112-126-138-151-153-166-167.
Wind Advisory until 7 PM CDT this evening for TXZ096-108>111-124-
125-136-137-149-150-152-165.
&&
09/20Hazardous weather outlook, Aug 27, 1:41 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 141 PM CDT Thu Aug 27 2020 OKZ077-TXZ096-108>111-124-125-136-137-149-150-152-165-281845- McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk-Nacogdoches-Angelina- 141 PM CDT Thu Aug 27 2020 This Hazardous Weather Outlook is for portions of southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and isolated thunderstorms capable of producing locally heavy rainfall will remain possible today as Tropical Storm Laura diminishes across over south Arkansas. In addition, heavy rainfall and gusty winds will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... In the wake of Laura, afternoon thunderstorms will remain possible through the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Remote activation of emergency management personnel, amateur radio operators and storm spotters may be needed through today. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-151-153-166-167-281845- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Shelby- San Augustine- 141 PM CDT Thu Aug 27 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Tropical Storm Warning is in effect for today as Tropical Storm Laura moves north across the ArkLaTex. Widespread heavy rainfall capable of producing flash flood conditions will be possible. Additionally, tropical storm force winds and tornadoes may be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... In the wake of Laura, afternoon thunderstorms will remain possible through the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Remote activation of emergency management personnel, amateur radio operators and storm spotters may be needed through today. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 24
In the hours before
Local storm report, Aug 27, 1:34 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM TROPICAL STORM 3 SW SHREVEPORT 32.44N 93.84W
08/27/2020 CADDO LA NWS EMPLOYEE
METAL BUILDING BEHIND LARGE CHURCH ON
MERIWEATHER ROAD NEAR 70TH STREET HAS HALF
THE ROOF PEELED OFF.
&&
25Local storm report, Aug 27, 1:49 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
149 PM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM TROPICAL STORM 1 WSW MAGNOLIA 33.27N 93.26W
08/27/2020 COLUMBIA AR BROADCAST MEDIA
LARGE TREES AND TREE LIMBS DOWN IN WEST SIDE
PARK.
&&
25Local storm report, Aug 27, 2:01 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM TROPICAL STORM 4 WSW HOPE 33.65N 93.66W
08/27/2020 HEMPSTEAD AR EMERGENCY MNGR
I 30 EASTBOUND NEAR THE 26 MILE MARKER WEST
OF HOPE IS COMPLETED BLOCKED DUE TO TREE
ACROSS BOTH LANES.
&&
25Local storm report, Aug 27, 2:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
233 PM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TROPICAL STORM JENA 31.69N 92.13W
08/27/2020 LA SALLE LA BROADCAST MEDIA
TREES DOWN ON HOMES AND VEHICLES, POWER
LINES DOWN ALL ACROSS TOWN.
&&Local storm report, Aug 27, 2:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
254 PM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TROPICAL STORM 3 S VIENNA 32.57N 92.64W
08/27/2020 LINCOLN LA PUBLIC
NUMEROUS TREES WERE DOWN ACROSS THE NORTH
SIDE OF RUSTON. THE AWNING OF AN EXXON GAS
STATION WAS BLOWN OFF ALONG HIGHWAY 167
NORTH OF RUSTON.
&&
15Local storm report, Aug 27, 2:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
259 PM CDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TROPICAL STORM COLFAX 31.52N 92.71W
08/27/2020 GRANT LA EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES WERE DOWNED
ALL THROUGHOUT GRANT PARISH.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:39 PM CDT | Special Weather Statement | SHV | Gregg, Smith | 36 min |
| Aug 26, 7:53 PM CDT | Special Weather Statement | SHV | Morris | 37 min |
| Aug 26, 10:19 PM CDT | Wind Advisory | SHV | Camp, Cherokee, Franklin, Morris, Red River, Smith and 3 more | 17 hr |
| Aug 27, 4:14 AM CDT | Flash Flood Warning | SHV | Sabine | 8 hr |
| Aug 27, 6:28 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 3 hr |
| Aug 27, 3:02 PM CDT | Heat Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 52 hr |
Nearby
Lake Wind Advisories in Texas, 2020Lake Wind Advisories in Oklahoma, 2020Every lake wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.